I'm sorry but we can't advise you on your medication, you have to talk to your prescribing doctor or to a pharmacist. As you can imagine once you get all sorts of unqualified people giving out advice it not only puts you in a dangerous position it also compromises our forum and opens us up for legal implications!!
I hope you managed to find some professional advice but please know we are here for you any time you need support or friendship.
"Just thinkin' about tomorrow
Clears away the cobwebs and the sorrow 'til there's none
When I'm stuck with a day that's grey and lonely
I just stick out my chin and grin and say, oh
The sun will come out tomorrow
So you gotta hang on
'til tomorrow, come what may!"
Im not sure how long youv,e been on this medication, but withdrawl symptoms can be quite severe if stopping abruptly.
One of the problems with self dosing can lead to unwanted effects,particularly with these drugs.
Like Jo i can only suggest going as quickly to your GP and discuss with them what is the best way to get relief.
Best not to let medication lapse, as they say a "stich in time saves nine" .Many of us can attest to this.
I am a new member just recovering from Shingles 3 months ago but developed a Severe Post Herpetical Neuralgia.
Currently I am on 600 mg/d Lyrica twice daily and 20/10 Targin twice a day on top of my Asthma medications.
This barely manage my pain and I need to take Tramadol or Panadiene Forte if pain is unbearable.
My fear is addiction to Targin which my doctor assured me she has the plan when time comes to stop taking this medicine or should I say drug.
do anyone in this forum knows the percentage of success in quiting Targin or oxicodone ?
Thanks for your advance support.
Live is not a problem to be solved
But a mystery to be lived.